# SDR DXTA200300187

- Difficulty date: November 15, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 2,209 hours, 1,736 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 666000161
- Condition: Chafed
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED AILERON WING CABLE INSPECTION PER CESSNA ASL560XL-27-12, FOUND CABLES CHAFED/BROKEN BEYOND MANUFACTURER'S LIMITS.  REMOVED AND REPLACED LEFT AND RIGHT WING AILERON CABLES IAW CESSNA 560XL MM CHAPTER 27-10-03.
